# SDR USAA2011091300017

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,869 hours, 43,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577677
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL VISIT - FOUND 1 ELONGATED FUSELAGE SKIN FASTENER HOLE AT BS 727B S25R.  REPAIRED FUSELAGE SKIN FASTENER HOLE AT BS 727B S25R IAW EA 200762.
